Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

accutanereallysucks

Member
  • Posts

    30
  • Joined

  • Last visited

  • Days Won

    1

accutanereallysucks last won the day on September 6 2014

accutanereallysucks had the most liked content!

Reputation

5 Neutral

2 Followers

About accutanereallysucks

  • Birthday 06/10/1993

Profile Information

  • Gender
    Not Telling
  • Location
    Arizona

Recent Profile Visitors

1194 profile views
  1. I don't think that it is just shrinking the sebicous glans tho....
  2. I've seen that as well, has anyone tried the shrimp and rice thing?
  3. Honestly after getting stoned for the first time in ages (over 6 months) I can still say that I have some sort of inner anxiety since accutane
  4. Has anyone noticed they are either too hot and too cold, too full of energy or dead, no regulation? I have felt so little but so much since I stopped accutane. I started having majority of side effects about now. Four years after I took it. I have known something is wildly innaccurate about my body accutane is potent as shit. My body hurts, but im pissed that accutane screws up and unargueably changes the brain in a perminant mannor. Docs try and tell me it should go away after accutan
  5. Im so done with this all but still have no idea what to do with myself. help, does ANYTHING help yet?
  6. Nothing works for me thus far. still feel shot even with paleo my memory and emotion is toast
  7. Idk there really is not any solution that I have found, a few good ideas people have found to make the days easier, and live the best we can.. but certainly no antedote. sometimes i just think i should start drinking Not gonna lie, smoking pot doesn't help me, gives me anxiety but i have been drinking the hemp oil (perfect balanced omega) for a few months. good stuff.
  8. If something is going down with accutane, sign me in/up. I wouldn't mind selling a lawyer the last bit of my dried up soul to at least get the group of serious suffers some compensation, even if its just an apology somewhere from whoever suggested accutane. or better yet an apology to the medical world from Rouch, we might just accept it How can i just get my health back, i mean sure a real caveman diet of simple foods is delicious and all.... i have to avoid all kinds of crap now only a
  9. I know its basically impossible to make a new post about these side effects of accutane. It seems like everything has all been "complained" about before. This leaves us at "???????????....!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!" But why? It is really simple.... Accutane is not meant for the human body and with a slightly larger dose prescribed, that many more people would be having side effects. It is really not complaining when you are actually influenced by the drug and it feels like your dead ende
  10. I am Alan Forsberg working with attorny at law and I am putting together a serious deal as an accutane sufferer. Nearly every doctor I've met can get out of town with their mis information. I have colities, arthritus, and mental imparment from accutane, and its taking all my energy to put this together but again, I have been screwed so bad with this chemo that something is going to happen. +1 Great post, Great thoughts.
  11. Down with Roche, and most likely screw your Derm too. Bastards. Contact Alan Forsberg [removed] Something will be done about how this drug was marketed twards acne sufferers. Something will be done.
  12. The side effects seem to come on average a few years later. I have tried many things. My best remedy is in the mornings, a mini wheat kind of breakfast with almond milk. Something like tunafish, or a small but packed rich lunch. Then their is dinner I can get away with eating a little more "Whatever" for some reason, but that is just me. It helps to just think about it intermittently, that is, how you can keep your stomach happy. I hope one day soon their will be an all conclusive study on accu
  13. God why on earth would you take a 3rd Course of this shit. Especially admitting it has caused you "Freaky things"
×